This article is cited in 7 scientific papers (total in 7 papers)
The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations
E. R. Andriyanova, F. Kh. Mukminov
Ufa State Aviation Technical University, Ufa, Russia
Existence of strong solution to doubly nonlinear parabolic equation is established on unbounded domains by the method of Galerkin's approximations. In early publications existence was proved usually on bounded domains by approximating the evolution part of the equation by finite differences. Usage of Galerkin's approximations makes it possible to prove the second integral identity. On the basis of the identity, the bottom estimate of decay rate of the solution norm is proved on bounded domains. Similar estimates for quasilinear parabolic equations were established earlier by Tedeev A. F. and Alikakos N., Rostmanian R.
doubly nonlinear parabolic equation, decay rate of solution, bottom estimates, existence of strong solution.
PDF file (449 kB)
E. R. Andriyanova, F. Kh. Mukminov, “The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations”, Ufimsk. Mat. Zh., 3:3 (2011), 3–14
Citation in format AMSBIB
\by E.~R.~Andriyanova, F.~Kh.~Mukminov
\paper The lower estimate of decay rate of solutions for doubly nonlinear parabolic equations
\jour Ufimsk. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
L. M. Kozhevnikova, A. A. Leontev, “Otsenki resheniya anizotropnogo parabolicheskogo uravneniya s dvoinoi nelineinostyu”, Ufimsk. matem. zhurn., 3:4 (2011), 64–85
L. M. Kozhevnikova, A. A. Leontev, “Resheniya anizotropnykh parabolicheskikh uravnenii s dvoinoi nelineinostyu v neogranichennykh oblastyakh”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 82–89
L. M. Kozhevnikova, A. A. Leontiev, “Decay of solution of anisotropic doubly nonlinear parabolic equation in unbounded domains”, Ufa Math. J., 5:1 (2013), 63–82
È. R. Andriyanova, F. Kh. Mukminov, “Stabilization of the solution of a doubly nonlinear parabolic equation”, Sb. Math., 204:9 (2013), 1239–1263
L. M. Kozhevnikova, A. A. Leont'ev, “Solutions to higher-order anisotropic parabolic equations in unbounded domains”, Sb. Math., 205:1 (2014), 7–44
E. R. Andriyanova, “Estimates of decay rate for solution to parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:2 (2014), 3–24
E. R. Andriyanova, F. Kh. Mukminov, “Existence of solution for parabolic equation with non-power nonlinearities”, Ufa Math. J., 6:4 (2014), 31–47
|Number of views:|